Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
patriots81

Skins very red after months of regimen.

Recommended Posts

I was on the regimin for a while then got clear and stopped hoping i could stay clear without my face being red. Didn't work and now I'm back on it. I've been on it for a few months and am really clearing up, but after I apply my morning regimen my face is really really red. Like you can see on my neck exactly how far down i put the bp. I've been using Jojaba oil before I put on the bp currently using 2 pumps. (btw after i put on the bp and put on the moisturizer my skin burns like hell for a good 10 minutes) I'm wondering if I should stop using the bp for a couple days and let my skin heal up, or maybe just use less of it. Or if anyone has any suggestions, idea's, anything that worked for them I'd be happy to hear it. Thanks

Share this post


Link to post
Share on other sites

For me the burning came from the moisturizer. After BP my skin feels itchy and tight and after I put on the moisturizer (Cetaphil) it was red and burned like hell the entire day.

I changed the moisturizer to something from Avene. I don't know if that's available in your country but just look around the forums, there are many other suggestions for moisturizers.

Well, for me the burning and redness decreased drastically but it's still there. And I guess that comes from a higher amount of BP than the skin can handle. just reduce it for a bit (don't get off it all of the sudden) and see if your skin gets better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×